# SDR UIEA2021020100180

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,568 hours, 20,657 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1844
- Condition: Slow
- Location: Rt Fwd Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP IS SLOW TO MOVE FUEL.  R &R RT FWD FUEL PUMP IAW AMM 28-22-03.  OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
